Indecomposability of restricted tangent bundles
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 207-219.
@incollection{AST_1981__87-88__207_0,
     author = {Laksov, Dan},
     title = {Indecomposability of restricted tangent bundles},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     series = {Ast\'erisque},
     pages = {207--219},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     mrnumber = {646821},
     zbl = {0489.14008},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__87-88__207_0/}
}
TY  - CHAP
AU  - Laksov, Dan
TI  - Indecomposability of restricted tangent bundles
BT  - Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
AU  - Collectif
T3  - Astérisque
PY  - 1981
SP  - 207
EP  - 219
IS  - 87-88
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__87-88__207_0/
LA  - en
ID  - AST_1981__87-88__207_0
ER  - 
%0 Book Section
%A Laksov, Dan
%T Indecomposability of restricted tangent bundles
%B Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
%A Collectif
%S Astérisque
%D 1981
%P 207-219
%N 87-88
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1981__87-88__207_0/
%G en
%F AST_1981__87-88__207_0
Laksov, Dan. Indecomposability of restricted tangent bundles, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 207-219. http://archive.numdam.org/item/AST_1981__87-88__207_0/

[1] E. Bertini, Complementi di geometria proiettive. N. Zanichelli. Bologna 1927. | JFM

[2] C. Castelnuovo, Ricerche di geometria sulle curve algebriche. Atti Accad. Sci. Torino CI. Sci. Fis. Mat. Natur. XXIV (1889). | JFM

[3] A. Grothendieck, Sur la Classification des fibres holomorphes sur la sphère de Riemann. Amer. J. Math. 79 (1957), 121-138. | DOI | MR | Zbl

[4] E. Lluis, Variedades algebraicas con ciertas condiciones en sus tangentes. Bol. Soc. Mat. Mexicana (2) 7 (1962), 47-56. | MR | Zbl

[5] J. Morrow and H. Rossi, Submanifolds of n with splitting normal bundle sequence are linear. Math. Ann. 234 (1978), 253-261. | DOI | EuDML | MR | Zbl

[6] P. Samuel, Lectures on old and new results on algebraic curves. Tata Institute of Fundamental Research. Bombay 1966. | MR | Zbl

[7] J. Simonis, A class of indecomposable algebraic vector bundles. Math. Ann. 192 (1971), 262-278. | DOI | EuDML | MR | Zbl

[8] A. Van De Ven, A property of algebraic varieties in complex projective spaces. Colloque de géométrie différentielle globale. Bruxelles (1958), 151-152. | MR | Zbl